# SDR C2XA00IA012

- Difficulty date: January 18, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - THE RIGHT FORWARD FUSELAGE SKIN WAS FOUND TO HAVE GROUND DAMAGE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMBRAER FAX SST-0123100, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
